# SDR EE4Y2023122819055

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N316NV
- Make and model: Airbus A319-111
- Aircraft serial: 2481
- Aircraft time: 49,955 hours, 33,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 889833
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 335100-03-1-001 CABIN EMERGENCY LIGHTING TEST FOUND BATTERY EPSU (10WL) FWD LH FAILED. EPSU BATTERY FWD LH B((10WL) WAS REPLACED IAW A319 AMM TASK 33-51-38-000-002-A AND 33-51-38-400-002-A REV 42 DATED 11-01-2023, AFTER TEST WAS FOUND IN SATISFACTORY CONDITION. THIS ISSUE IS COVERED COOPESA JOB A1N220 ITEM 2-38.
